# SDR DALA2015060703665

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED FABRIC SKIN ON LT & RT SIDE OF RUDDER CONTROL TAB.    RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1A PAR 23.  CLASSIFIED AS A MAJOR REPAIR.
